# SDR VNAA2017042000022

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 5,590 hours, 5,069 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK OVERHEAT CAUTION MESSAGE, FOLLOWED BY RIGHT PACK FAILURE, DURING CLIMB. AN EMERGENCY WAS DECLARED.
